Frozen random patterns in a globally coupled discontinuous map lattices system
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (4): 040507     doi:10.7498/aps.61.040507
GENERAL Current Issue| Archive| Adv Search  |   
Frozen random patterns in a globally coupled discontinuous map lattices system
Tan Hong-Fang, Jin Tao, Qu Shi-Xian
Institute of Theoretical & Computational Physics, School of Physics and Information Technology, Shaanxi Normal University, Xi’an 710062, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn